advertisement
Question
Posted by: Anon | 2009/04/12

RU486

Has anyone used rU486 and what does your period after feel like. Any Side effects, i had a caesarian 1 year ago. I cant afford another baby.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

There are no long term side effects. After any abortion, your period could take 4-8 weeks to return.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement